# SDR SWAA2022020890931

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY SHIELD BS 847 TO 867 RBL 24 / NO ALLOWABLE DAMAGE ENTRIES FOUND IN SRM FOR ACB. SHIELD BS 847 TO 867 RBL 24; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02. AND DWG 146A00B1
